logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1123 Príspevky
441 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:ADM
TitleIracionálne rovnice a nerovnice. Je postup korektný?
English TitleIrrational Equations and Inequations. Is the Method Correct?
MESC
Bibtex cite IDdobos:06:a
Journal Obzory matematiky, fyziky a informatiky
Year published 2006
Volume 35
Number 3
Pages 1-4
ISSN 1335-4981
Abstract
This paper is devoted to radical equations and inequations. By comparison of two similar equations/inequations we answer the question: Is the method correct?
Authors
Doboš, Jozef
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Crossref2
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007